# SDR SWAA2024072918210

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 66,839 hours, 34,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND EMERGENCY AREA LIGHT INOP<[01] REMOVED AND REPLACED AFT LEFT HAND EMERGENCY AREA LIGHT IAW AMM 33-51-03
